Random approximation of a general symmetric equation

Document Type: Research Paper

Authors

1 Department of‎ ‎Mathematics‎, ‎University‎ ‎of Yasouj‎, ‎P.O‎. ‎Box 75914-74831‎, ‎Yasouj‎, ‎Iran

2 Department of‎ ‎Mathematics‎, ‎Research Institute for Natural Sciences‎, ‎University‎ ‎of Hanyang‎, ‎P.O‎. ‎Box 133-791‎, ‎Seoul‎, ‎Korea

Abstract

In this paper, we prove the Hyers-Ulam stability of the symmetric functional
equation $f(ph_1(x,y))=ph_2(f(x), f(y))$ in random normed spaces. As a consequence, we
obtain some random stability results in the sense of Hyers-Ulam-Rassias.

Keywords

Main Subjects



Volume 41, Issue 5
September and October 2015
Pages 1147-1159
  • Receive Date: 12 February 2013
  • Revise Date: 13 July 2014
  • Accept Date: 16 July 2014